The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (248 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 1, 2002, pp. 185–201
DOI: 10.4171/ZAA/1071

Published online: 2002-03-31

Asymptotics of Solutions for fully Nonlinear Elliptic Problems at Nearly Critical Growth

Alessandro Musesti[1] and Marco Squassina[2]

(1) Università Cattolica del Sacro Cuore, Brescia, Italy
(2) Università Cattolica del Sacro Cuore, Brescia, Italy

In this paper we deal with the study of limits of solutions of a class of fully nonlinear elliptic problems at nearly critical growth. By means of P.L. Lions’ concentration-compactness principle, we prove an alternative result for the existence of non-trivial solutions of the limit problem.

Keywords: Concentration-compactness principle, critical exponent, best Sobolev constant, fully nonlinear elliptic problems

Musesti Alessandro, Squassina Marco: Asymptotics of Solutions for fully Nonlinear Elliptic Problems at Nearly Critical Growth. Z. Anal. Anwend. 21 (2002), 185-201. doi: 10.4171/ZAA/1071